Topological Subgraphs in Graphs of Large Girth


of maximum degree , there is an integer g(H) such that every finite graph of minimum degree n and girth at least g(H) contains a subdivision of H. This had been conjectured for in [8]. We prove also that every finite 2n-connected graph of sufficiently large girth is n-linked, and this is best possible for all .

This is a preview of subscription content, access via your institution.

Author information



Additional information

Received: February 26, 1997

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mader, W. Topological Subgraphs in Graphs of Large Girth. Combinatorica 18, 405–412 (1998).

Download citation

  • AMS Subject Classification (1991) Classes:  05C35